# SDR COMA0360308

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 18,569 hours, 16,960 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5562 RECEIVED A RIGHT THRUST REVERSER UNLOCK CAUTION DURING TAKEOFF ROLL, ABORTED AND RETURNED TO THE GATE.  DEFERRED THE RIGHT THRUST REVERSER PER MEL.
